|Barked: Sun Nov 20, '11 4:47pm PST |
Please have your Mommy p-mail me. I too have gotten severe migraines after any test I've had that required any type of contrast media wether it was something I had to drink or something injected and found out that migraines are a common side effect for nearly all the contrast media used but the hospitals/testing centers will not tell you that unless you are quite insistant about it I have several questions about the organic Acana? she uses and would like to check into it for myself. This however is not the place for that discussion.
We are praying that everything goes well for your Mommy and it is not cancer. You are all in our thoughts and prayers and we hope Mommy's wait isn't long. That I think is the most stressful thing for everyone.
At least I know it's the most stressful thing for me and worries me more than the tests,results,and any needed treatment. Stay close and do your best to comfort your Mommy during this very stressful time. We fellow Dogsters are here for her to give whatever comfort and support we can.
|my posts | my page | msg me | gift me | become pals|| [notify]|